# SDR SWAA2023121118031

- Difficulty date: November 5, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 38,023 hours, 17,361 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: NOTREPORTED
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PASSENGER CABIN FLOOR PANEL 232HF UPPER SKIN HAS MULTIPLE AREAS OF PULLED STRANDS.<[01] RH PASSENGER CABIN FLOOR PANEL 232HF UPPER SKIN WITH MULTIPLE AREAS OF PULLED STRANDS WAS REPLACED WITH A NEWLY FABRICATE FLOOR PANEL PER SRM 53-00-50-2R-0 DUE TO AMOUNT OF ALL DAMAGE.;[02] VERIFIED CORRECTIVE ACTION #1 VERIFIED MEASUREMENTS
